MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. ANGIOCATH; PERIPHERAL IV CATHETERS
Catalog Number 381112
Medical Device Problem Codes Material Frayed (1262); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd the following information was provided by the initial reporter: it was reported that when puncturing a blood vessel, the needle got stuck inside the blood vessel and could not be advanced.When the needle was removed to check, the tip of the catheter was slightly frayed.After that, a different placement needle was used.
 
Additional Manufacturer Narrative
To aid in the investigation of this issue, the affected product was received for evaluation by our quality team.Through examination of the sample, it was possible to observe that the catheter tip was damaged.A device history record review was completed for provided material number 381112 and lot number 4257579.The review did identify records of poor catheter tip performance on the tipper machines which may be related to the reported incident.It is worth noting that adjustments related to the catheter tip to improve catheter tip quality were performed by operators/preparers in the area according to procedures.These adjustments were also highlighted in the device history records.Based on the investigation results, it is probable that the observed damage resulted in the catheter pointing stage in the tipper machine.According to a corrective maintenance order, several adjustments were made in order to mitigate this defect.Corrective actions for damaged catheter tip are being addressed in a current corrective and preventive action plan.
 
Event or Problem Description
No additional information.

Brand Name
ANGIOCATH
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora 81460
BR   81460
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22615716
Report Number9610048-2025-00096
Device Sequence Number10106331
Product Code FOZ
UDI-Device Identifier00382903811120
UDI-Public(01)00382903811120(11)241022(17)290930(10)4257579
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381112
Device Lot Number4257579
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown